×

Found 18 Documents (Results 1–18)

100
MathJax

Violation of Bell’s inequality and non-Kolmogorovness. (English) Zbl 1183.81009

Accardi, Luigi (ed.) et al., Foundations of probability and physics – 5. Växjö, Sweden, 24–27 August 2008. Proceedings of the international conference. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0636-0/hbk). AIP Conference Proceedings 1101, 86-99 (2009).
MSC:  81P05 81P40 81P13
PDF BibTeX XML Cite

Bell’s inequality: nonlocality, \`\` death of reality”, or incompatibility of random variables? (English) Zbl 1208.81045

Adenier, Guillaume (ed.) et al., Quantum theory. Reconsideration of foundations – 4, Växjö, Sweden, 11–16 June 2007. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0479-3/hbk). AIP Conference Proceedings 962, 121-131 (2007).
MSC:  81P40 81P05
PDF BibTeX XML Cite

Numerical analysis of microstructures: the influence of incompatibility. (English) Zbl 1093.49022

Chipot, Michel (ed.) et al., Nonlinear elliptic and parabolic problems. A special tribute to the work of Herbert Amann, Zürich, Switzerland, June 28–30, 2004. Basel: Birkhäuser (ISBN 3-7643-7266-4/hbk). Progress in Nonlinear Differential Equations and their Applications 64, 211-225 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Direct methods of minimization in the problem of estimating the measure of incompatibility of operator equations. (English. Russian original) Zbl 0841.65040

Comput. Math. Math. Phys. 35, No. 2, 227-235 (1995); translation from Zh. Vychisl. Mat. Mat. Fiz. 35, No. 2, 282-293 (1995).
MSC:  65J10 65J20 47A50
PDF BibTeX XML Cite

Regularization algorithms for solving ill-posed criterion problems. (English) Zbl 0785.65065

Tikhonov, Andrej N. (ed.) et al., Ill-posed problems in natural sciences. Proceedings of the international conference held in Moscow (Russia), August 19-25, 1991. Utrecht: VSP. 84-87 (1992).
MSC:  65J10 65J20 47A50
PDF BibTeX XML Cite

A method of regularization for solving inconsistent nonlinear operator equations. (English. Russian original) Zbl 0663.47037

U.S.S.R. Comput. Math. Math. Phys. 27, No. 2, 91-92 (1987); translation from Zh. Vychisl. Mat. Mat. Fiz. 27, No. 3, 456-458 (1987).
MSC:  47J25
PDF BibTeX XML Cite
Full Text: DOI

Regularization of the calculation of lower bounds of functionals. (English. Russian original) Zbl 0619.65048

U.S.S.R. Comput. Math. Math. Phys. 24, No. 4, 98-101 (1984); translation from Zh. Vychisl. Mat. Mat. Fiz. 24, No. 8, 1123-1128 (1984).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification